# SDR SWIA200210572

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 7,554 hours, 10,872 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0197
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,141 hours, 7,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION, FLAP LIGHT ON MAP WITH DISAGREEMENT ON OUTBOARD PAIR.  APPLIED QRH PROCEDURE, NO HELP.  RETURNED TO SLC.  CLEANED GLYCOL FROM ACTUATOR CANNON PLUGS, REPLACED FLAP CONTROL UNIT AND REPLACED RIGHT OUTBOARD FLAP ROLLERS (4).  OPS CHECK GOOD.
